# SDR SWAA2020031642484

- Difficulty date: February 29, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON PLATE ASSY ADAPTER FLOOR DOOR MOUNTED EVACUATION SLIDE  BRAKET FWD ENTRY DOOR AT FWD GALLEY AREA  (2 EA)         REPLACED PLATE ASSY ADAPTER FLOOR MAUNTED EVACUATION SLIDE BRACKET FWD ENTRY DOOR AT FWD GALLEY AREA (2EA) IAW B737-700 AMM 25-66-02-400-801
